MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET; STOPCOCK, I.V. SET
Catalog Number A1141
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified triset generated a leak during patient use.The reporter stated that they have multiple reports of leaking triset.The reporter stated that the tri-set leaking upon starting total parental nutrition (tpn) and lipids out of the red medport.The disposable device was saved.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
One used.List #a1141, was returned for evaluation.As returned no physical damage or anomalies were observed on the returned set, only tpn and lipids solution residual was observed.No mating device was returned for evaluation.The set was tested as per procedure and leak from the subassembly, clave® nano y-connector was observed.The sample was dissembled, and a damage/torn silicone seal condition was found.Complaint of leak can be confirmed.The probable of the puncture on seal is typical due to incompatible mating device during use, dfu states: the clave connector is compatible with luers with an internal diameter (id) between 0.062" and 0.110".The probable cause of the damage observed on the seal is unknown.A device history lot review of possible lot was performed and no anomalies, discrepancies and nonconformances were identified that might be related with the condition reported by customer.Updated information in sections: d1, d2, d4, g4, and h4.

Brand Name
9.5" SMALLBORE TRIFUSE EXT SET
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21735737
Report Number9617594-2025-00610
Device Sequence Number9002349
Product Code FMG
UDI-Device Identifier00887709069343
UDI-Public(01)00887709069343(17)291101(10)14196195
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1141
Device Lot Number14196195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TPN, UNK MFR.
Patient SexUnknown